Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Take prozac and wellbutrin. Cannot afford the latuda. What can be done?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
i take 20 mg prozac 300 mg wellbutrin 40 latuda and 10 mg abilify i ran out of and latuda i have an appt with pdoc next tuesday can i take 5 mg saphris to get me buy?? or just stop taking latuda

the problem is i cannot afford the latuda 700.00 i have two tablets left and that won't stretch to tuesday i do have saphris
Posted Mon, 30 Sep 2013 in Women's Health
Answered by Dr. Shoaib Khan 57 minutes later
Brief Answer:
Advised not to self-prescribe such medications

Detailed Answer:
Hello and welcome.

Thank you for writing in.

Both latuda and saphris are used to treat psychiatric conditions like schizophrenia and bipolar disorder; but both are anti-psychotic prescription drugs, which means they cannot be taken without a doctor's prescription or without being under the direct supervision of a doctor due to their long list of side-effects.

For this reason, I would advice you to visit your doctor and request for a shift from latuda to saphris. But, before this happens, I would kindly request you not to self-prescribe. Discontinuing the medication might lead to a relapse of symptoms of your condition, which is why scheduling an appointment with your doctor at the earliest would be the wisest thing to do now.

I hope I have successfully cleared your queries and explained them in a manner best understood by you. You may write back to me anytime for any further clarifications.

Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor